# SDR SWIA20250228102

- Difficulty date: January 2, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACTORY SPLICE AT FS478 STRG. 21R IS CORRODED. CAMP# 29411139.     (C-CHECK RO 2/26/2025)    REPLACED FACTPRU SPLICE @FS478.00 STGR 21R IAW DRW. SH690-30006 REV C., CRJ900 SRM 51-42-06-001-001-A01 REV 38 DATED JUL 25/2020, AND COMPLIED WITH TASK CARD 51-900-1002-SKY AND LEAK CHECK GOOD SEE CONTINUE CARD FOR DETAILS
